Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 22, 2012Taliaferro County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 22, 2012, 8:39 PM EDT for Taliaferro County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2012, 8:39 PM EDT (00:39 UTC)
Expired
Jul 22, 2012, 9:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WWUS82 KFFC 230039
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT SUN JUL 22 2012

GAZ051-230115-
839 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALIAFERRO COUNTY
UNTIL 915 PM EDT...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF CRAWFORDVILLE...MOVING NORTHWEST
AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALIAFERRO COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ROBINSON...LYNEVILLE...ALEXANDER STEPHENS PARK AND
CRAWFORDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3352 8282 3347 8287 3344 8286 3345 8299
      3347 8301 3349 8298 3357 8301 3360 8299
      3362 8300 3363 8299 3362 8298 3366 8295
      3352 8277
TIME...MOT...LOC 0039Z 126DEG 3KT 3348 8290

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 22, 7:39 PM EDT, 1 hour earlier.

Area forecast discussion, Jul 22, 7:39 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SUN JUL 22 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/ISSUED AT 335 PM EDT SUN JUL 22 2012/
ENJOYING A RELATIVELY QUIET AFTERNOON FOR A CHANGE. VERY LITTLE
CONVECTION FIRING SO FAR TODAY. CAN THANK WARMER TEMPS AT H7 AND
BUILDING H5 RIDGE FOR THAT. SOME WEAK SFC DIVERGENCE OVER NORTH GA
ALSO COMING IN TO ASSIST. COULD SEE SOME LATE AFTERNOON ISOLD
DEVELOPMENT...MOST LIKELY OVER SE ZONES NEAR SEA BREEZE FRONT. ANY
TSRA WILL DISSIPATE BY 03Z. SIMILAR PATTERN MONDAY. UPPER RIDGE...
ORIENTED FROM KS TO MID MS VALLEY TO SE STATES WILL MAINTAIN
ITSELF. STRONG NWLY FLOW JUST TO OUR NE WHICH COULD BRING AN MCS
THROUGH THE OH VALLEY AND MID ATLANTIC STATES LATE TONIGHT AND
MONDAY. WOULD BE NICE TO GET A PIECE OF THAT BUT APPEARS ANY
STORMS WILL REMAIN TO OUR NORTHEAST. HAVE KEPT POPS CONFINED TO
19Z-03Z MONDAY/MONDAY NIGHT. BIAS ADJUSTED MAV/MET BLEND USED FOR
TEMPS WITH SMALL UPWARD ADJUSTMENT TO MAX TEMPS.

SNELSON

.LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED AT 335 PM EDT SUN JUL 22 2012/
NO MAJOR CHANGES TO THE LONG TERM.
BDL

HIGH PRESSURE RIDGE BUILDING IN FROM THE ATLANTIC WILL CONTINUE TO
DOMINATE THE WEATHER PATTERN INTO THE LONG TERM. STILL A DECENT
AMOUNT OF MOISTURE UNDER THE RIDGE AS NORTH AND CENTRAL GEORGIA WILL
BE IN MOIST W TO SW FLOW THROUGH THE END OF THE WEEK. WILL CONTINUE
TO SEE A DIURNAL CONVECTIVE TREND IN THE EXTENDED AS MOISTURE FROM
THE GULF ROTATES INTO THE AREA. WILL CONTINUE WITH A PERSISTENCE
FORECAST OF CHANCE SHRA/TSRA EVERYDAY. PRECIPITABLE WATER VALUES
STILL SHOWING NEAR 1.5 TO 2.0 INCH THROUGH THE MIDDLE OF NEXT WEEK
SO HEAVY RAIN WITH LOCALIZED FLOODING WILL STILL BE A CONCERN.

01

&&

.AVIATION...
00Z UPDATE...
NO MAJOR CHANGES TO PREVIOUS FORECAST. CU IS DISSIPATING CURRENTLY
ALTHOUGH A FEW SHOWERS/TSRA LINGER ACROSS THE CWA...ONE JUST POPPING
UP BETWEEN HARTSFIELD AND DOWNTOWN ATL. THESE SHOULD ALSO DISSIPATE
OVER THE NEXT COUPLE OF HOURS...ATTM NONE SHOULD AFFECT THE
AIRPORTS. PATCHY FOG AGAIN LATE TONIGHT...DISSIPATING AFTER SUNRISE.
CU DEVELOPS WITH SCATTERED CONVECTION LATE TOMORROW AFTERNOON. WINDS
WILL GO CALM TONIGHT...THEN WEST TO SOUTHWEST LESS THAN 10 KTS
MONDAY FROM ATL-AHN...AND SOUTH LESS THAN 10 KTS IN CSG/MCN.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  95  73  96 /  20  30  20  30
ATLANTA         75  93  74  95 /  20  30  20  30
BLAIRSVILLE     67  88  67  89 /  20  30  20  40
CARTERSVILLE    72  94  71  95 /  20  30  10  30
COLUMBUS        75  96  75  96 /  20  30  20  30
GAINESVILLE     73  92  73  93 /  20  30  20  30
MACON           73  96  74  97 /  20  30  20  30
ROME            71  94  72  96 /  20  30  10  30
PEACHTREE CITY  71  94  71  94 /  20  30  20  30
VIDALIA         75  96  75  97 /  20  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SNELSON
LONG TERM....BDL
AVIATION...SNELSON
Hazardous weather outlook, Jul 22, 5:48 AM EDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 AM EDT SUN JUL 22 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
548 AM EDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND THIS EVENING.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN ALONG THE TENNESSEE...GEORGIA
BORDER TODAY AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION
FROM THE ATLANTIC.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING...
GUSTY WINDS...AND FREQUENT LIGHTNING. THE MOST LIKELY TIME FOR
THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING ACROSS NORTH AND
CENTRAL GEORGIA.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY WILL REMAIN ALONG THE TENNESSEE...GEORGIA
BORDER TODAY. ABUNDANT MOISTURE REMAINS OVER THE AREA...WITH
CAPES INCREASING INTO THE 2000-2500 RANGE. THIS FRONTAL BOUNDARY WILL
AID CONVECTIVE DEVELOPMENT GIVING WAY TO SCATTERED THUNDERSTORMS
THIS AFTERNOON AND EVENING. PRECIPITABLE WATER VALUES ARE AROUND
1.6 INCHES...SO ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 22, 7:47 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT SUN JUL 22 2012

GAZ105-230015-
747 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DOOLY COUNTY UNTIL
815 PM EDT...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DOOLY COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PINEHURST...UNADILLA AND DOOLING. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3225 8395 3229 8389 3229 8366 3222 8360
      3210 8361 3204 8371
TIME...MOT...LOC 2348Z 140DEG 11KT 3216 8369
Special weather statement, Jul 22, 7:56 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT SUN JUL 22 2012

GAZ061-062-074-075-230030-
756 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...40 MPH WINDS...AND
PEA SIZED HAIL IN WASHINGTON...WARREN...GLASCOCK AND HANCOCK
COUNTIES UNTIL 830 PM EDT...

AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHOALS...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...WARREN...GLASCOCK AND HANCOCK COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAMBURG STATE
PARK...MAYFIELD...BEALL SPRINGS...JEWELL...SHOALS...FIVE POINTS...
AGRICOLA...MITCHELL AND GIBSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3313 8265 3312 8266 3324 8288 3340 8279
      3331 8253
TIME...MOT...LOC 2355Z 297DEG 3KT 3328 8274
Special weather statement, Jul 22, 8:06 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT SUN JUL 22 2012

GAZ093-104-230030-
806 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER AND MACON COUNTIES UNTIL 830 PM EDT...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PENNINGTON...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER AND MACON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PENNINGTON...METHVINS...NEW ERA...
ANDERSONVILLE...CLEARVIEW...WHITEWATER STATE PARK...ANDERSONVILLE
NATIONAL HISTORIC SITE...FOUNTAINVILLE...BARTLETT...MONTEZUMA AND
OGLETHORPE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3205 8411 3216 8419 3218 8418 3223 8418
      3223 8422 3229 8422 3237 8405 3223 8397
      3219 8402 3216 8403 3210 8400
TIME...MOT...LOC 0006Z 150DEG 7KT 3217 8407
Special weather statement, Jul 22, 8:10 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT SUN JUL 22 2012

GAZ095-105-230045-
810 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DOOLY AND HOUSTON COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UNADILLA...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DOOLY AND HOUSTON COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PINEHURST...UNADILLA...ELKO...MOSS OAK...
GROVE PARK...CLINCHFIELD...GROVANIA AND HENDERSON. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3229 8385 3235 8385 3238 8386 3239 8384
      3241 8384 3247 8365 3231 8360 3230 8361
      3225 8360 3225 8362 3223 8360 3216 8361
      3211 8376
TIME...MOT...LOC 0011Z 160DEG 12KT 3223 8369
Special weather statement, Jul 22, 8:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT SUN JUL 22 2012

GAZ093-104-230100-
824 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SUMTER AND MACON COUNTIES UNTIL 900 PM EDT...

AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOOLING TO ANDERSONVILLE NATIONAL
HISTORIC SITE...MOVING NORTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SUMTER AND MACON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE PENNINGTON...ANDERSONVILLE...
ANDERSONVILLE NATIONAL HISTORIC SITE...FIVE POINTS...CLEARVIEW...
MONTEZUMA...OGLETHORPE...FOUNTAINVILLE...WINCHESTER...WHITEWATER
STATE PARK...SAINT LOUIS...BARTLETT...IDEAL AND MARSHALLVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3212 8416 3216 8419 3223 8418 3223 8422
      3229 8422 3230 8425 3239 8425 3248 8386
      3244 8384 3239 8384 3238 8386 3229 8385
      3229 8390 3219 8402 3215 8403
TIME...MOT...LOC 0024Z 149DEG 11KT 3225 8394 3222 8411
Special weather statement, Jul 22, 8:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EDT SUN JUL 22 2012

GAZ051-230115-
839 PM EDT SUN JUL 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALIAFERRO COUNTY
UNTIL 915 PM EDT...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF CRAWFORDVILLE...MOVING NORTHWEST
AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALIAFERRO COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ROBINSON...LYNEVILLE...ALEXANDER STEPHENS PARK AND
CRAWFORDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3352 8282 3347 8287 3344 8286 3345 8299
      3347 8301 3349 8298 3357 8301 3360 8299
      3362 8300 3363 8299 3362 8298 3366 8295
      3352 8277
TIME...MOT...LOC 0039Z 126DEG 3KT 3348 8290

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jul 22, 8:10 PM EDTSpecial Weather StatementFFCHouston35 min
Jul 22, 8:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jul 22, 8:51 PM EDTSpecial Weather StatementFFCHouston24 min
Jul 22, 9:32 PM EDTSpecial Weather StatementFFCDodge13 min
Jul 22, 9:49 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 22, 10:16 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 23, 3:44 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 23, 6:41 PM EDTSpecial Weather StatementFFCMeriwether34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.